# SDR AT9900710

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD ELEVATOR UPPER TRAILING EDGE AT THE TIP WAS CORRODED.  CUT OUT CORROSION.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2 AND 55-03 FIGURE 5.
